# SDR DALA13014541607

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 57,063 hours, 7,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT SLIDE AND LT AND RT SPOILER SQUIBS DONT TEST.  R & R K838 AND K839 RELAY IN THE P-19 PANEL CHECKED GOOD AMM 25-65.
